- May 31, 2013 at 7:43 pm #105443
I bought NAC per the ultimate candida dirt recommendations before I found thus protocol. I have more weird in the head than usual. I am on s candida diet but apparently not as strict as I needed. I am on pau darco twice per day. Will the molybdenum make me feel off as well?June 1, 2013 at 1:32 pm #105468
No one has answersed my posts. Was there something wrong?June 4, 2013 at 3:57 am #105606
impossibleMemberTopics: 16Replies: 606
Do not take NAC. One of your main goals in treating this condition is to create a healthy intestinal mucous membrane full of beneficial bacteria and nac is very counterproductive with this. It reduces mucous to the point of exposing villi. Look this up if you need to understand what i’m talking about. Anything thats antifungal will cause you to feel loopy, out of it, irritable, etc. Molybdenum doesnt have that effect. In fact the opposite. Try dosing with at least 1000 mg a day of moly and adding that much pantethine (b5) as well to reduce those and other bad symptoms. Make sure to drink alot of water, stay somewhat active, and keep your bowels moving daily as well.June 4, 2013 at 3:07 pm #105623
Thanks for your response! 🙂
Apparantly my body knew it was not good for me. Made me feel worse.
You must be logged in to reply to this topic.